×

Successioni crescenti di Q-coppie di Runge di varieta analitiche complesse. (Italian) Zbl 0276.32008


MSC:

32E30 Holomorphic, polynomial and rational approximation, and interpolation in several complex variables; Runge pairs
32F10 \(q\)-convexity, \(q\)-concavity
32C35 Analytic sheaves and cohomology groups
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Cartan H. , Faisceaux analytiques coherents, in C.I.M.E. Funzioni e varietà complesse , Roma , 1963 , pgg. 1 - 88 . Zbl 0178.42701 · Zbl 0178.42701
[2] Frenkel J. , Cohomologie non abélienne et espaces fibrés , Bull. Soc. Math. de France T. 85 ( 1957 ), pgg. 135 - 220 . Numdam | MR 98200 | Zbl 0082.37702 · Zbl 0082.37702
[3] Siu Y.T. , Non countable dimension of cohomology groups of Analytic Sheaves and Domains of Holomorphy . Math. Zeitscrift. Vol. 102 , pgg. 17 - 29 . Article | MR 222342 | Zbl 0167.06802 · Zbl 0167.06802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.